# SDR TWRA9692

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LEFT SIDE CEILINGS (EVAC LIGHT) NEXT TO ROW 37 ABC INOP.  RELAMPED, OPS CHECK OK PER MM 33-51-00.  (M)
